MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION LOCI HIGH-SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION LOCI HIGH-SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from the united states reported observation of an elevated dimension exl high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Siemens reviewed the instrument data and the information provided by the customer.Temperature checks and contamination readings were within acceptable limits.Reagent and instrument related issues were ruled out based on quality control (qc) recovery within acceptable ranges and no issues were reported with other patient samples.Return of the patient sample for further investigation was not warranted because discordant result was not reproducible.Based on the available information, the cause of the discordant result was consistent with a hemolytic interference, as the initial sample was noted to be moderately hemolyzed.The redrawn sample showed no evidence of hemolysis and generated the expected result.The issue was resolved by routine troubleshooting; a product problem was not identified.Customer is operational and no further actions are required.
 
Event or Problem Description
The customer reports observation of an elevated dimension exl high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing when using lot fc6102.An initial elevated result was obtained for the patient in question.The initial elevated result was reported to the physician who questioned the result.The patient was redrawn after one hour, and the redrawn sample was retested on the same system, yielding a lower result.Both the initial and redrawn samples were subsequently retested on the original system and on an alternate system, producing lower results consistent with the redrawn sample result.The lower result was considered correct, and a corrected report was issued to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.

Brand Name
DIMENSION
Common Device Name
DIMENSION LOCI HIGH-SENSITIVITY TROPONIN I FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24343045
Report Number2517506-2026-00040
Device Sequence Number18560610
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)FC6102(17)260412
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Model NumberN/A
Device Catalogue Number10471068
Device Lot NumberFC6102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale